Generalized multiple Dirichlet series and generalized multiple polylogarithms

Tom 124 / 2006

Kohji Matsumoto, Hirofumi Tsumura Acta Arithmetica 124(2006), 139-158 MSC: 11M41, 40B05. DOI: 10.4064/aa124-2-2 Opublikowany online: 1 January 1970

Autorzy

  • Kohji MatsumotoGraduate School of Mathematics
    Nagoya University
    Chikusa-ku
    Nagoya 464-8602, Japan
    e-mail
  • Hirofumi TsumuraDepartment of Mathematics
    and Information Sciences
    Tokyo Metropolitan University
    1-1, Minami-Ohsawa, Hachioji
    Tokyo 192-0397, Japan
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek